Abstract
We study the fractional smoothness in the sense of Malliavin calculus of stochastic integrals of the form ∫°1φ(Xs)dXs where X s is a semimartingale and φ belongs to some fractional Sobolev space over double struck R sign.
Original language | English |
---|---|
Pages (from-to) | 1053-1058 |
Number of pages | 6 |
Journal | Acta Mathematica Sinica, English Series |
Volume | 23 |
Issue number | 6 |
DOIs | |
Publication status | Published - Jun 2007 |
Externally published | Yes |
Keywords
- Fractional Sobolev space
- Interpolation
- Stochastic integral
Fingerprint
Dive into the research topics of 'Fractional smoothness of some stochastic integrals'. Together they form a unique fingerprint.Cite this
Xie, P., & Zhang, X. C. (2007). Fractional smoothness of some stochastic integrals. Acta Mathematica Sinica, English Series, 23(6), 1053-1058. https://doi.org/10.1007/s10114-005-0859-z